BC Aspirin Pain Relief Powder - 18 ct

In stock
ITEM
00478401
$3.65

Minimum order qty 1
Every 60 you order gets shipped as a pack
Print
No more pills! Tackle those head troubles with the convenience of BC®'s aspirin powder. The package includes 18 sealed powder packs that temporarily relieve minor aches and pains.

  • BC® aspirin (NSAID)/caffeine powder
  • Pain reliever/fever reducer
  • 18 sealed powder packs
More Information
Brand BC
Unit Size 18 each
Available Online & In-Store
Product Form Powders
Health Need Migraine Relief

We want you to be fully satisfied with every item that you purchase from www.dollargeneral.com. If you are not satisfied with an item that you have purchased, you may return the item within 30 days of delivery for a full refund of the purchase price, minus the shipping, handling, and other charges. The item must be returned in good condition, in original boxes (whenever possible), and with all paperwork, parts and accessories to ensure credit.

Related Products
Alka-Seltzer Original Effervescent Tablets, 24 Count Get fast relief of heartburn, upset stomach, and acid indigestion with headache or body aches. Alka-Seltzer has been around for more than 80 years. Unlike Tums or Mylanta, H-2 blockers such as Pepcid, and PPIs like Prilosec and Nexium, Alka-Seltzer® Original contains an analgesic for pain accompanied by heartburn and acid indigestion. INGREDIENTS: Active Ingredients: Anhydrous citric acid 1000 mg, Aspirin 325 mg (NSAID), Sodium bicarbonate (heat-treated) 1916 mg. ALLERGENS: Do not use if you are allergic to aspirin or any other pain reliever/fever reducer.. Quickview
Alka-Seltzer Original Effervescent Tablets, 24 Count

Get fast relief of heartburn, upset stomach, and acid indigestion with headache or body aches.

Alka-Seltzer has been around for more than 80 years.

Unlike Tums or Mylanta, H-2 blockers such as Pepcid, and PPIs like Prilosec and Nexium, Alka-Seltzer® Original contains an analgesic for pain accompanied by heartburn and acid indigestion.

INGREDIENTS: Active Ingredients: Anhydrous citric acid 1000 mg, Aspirin 325 mg (NSAID), Sodium bicarbonate (heat-treated) 1916 mg.

ALLERGENS: Do not use if you are allergic to aspirin or any other pain reliever/fever reducer.

Buy Now X
Alka-Seltzer Plus Night Cold - Effervescent Lemon - 20 ct Alka-Seltzer Plus Night Cold Effervescent 20ct helps provide temporary relief from cold symptoms such Nasal Congestion, Cough, Runny Nose, Sneezing, Headache & Body Ache, Sore Throat, Fever. Get fast relief from cough, nasal congestion, runny nose and headache symptoms with Alka-Seltzer Plus Night Cold effervescent formula.Contains Aspirin (NSAID)* (pain reliever/fever reducer) Dextromethorphan Hydrobromide (cough suppressant) Doxylamine Succinate (antihistamine) Phenylephrine Bitartrate (nasal decongestant) *nonsteroidal anti-inflammatory drug. Quickview
Alka-Seltzer Plus Night Cold - Effervescent Lemon - 20 ct

Alka-Seltzer Plus Night Cold Effervescent 20ct helps provide temporary relief from cold symptoms such Nasal Congestion, Cough, Runny Nose, Sneezing, Headache & Body Ache, Sore Throat, Fever.

Get fast relief from cough, nasal congestion, runny nose and headache symptoms with Alka-Seltzer Plus Night Cold effervescent formula.
Contains

  • Aspirin (NSAID)* (pain reliever/fever reducer)
  • Dextromethorphan Hydrobromide (cough suppressant)
  • Doxylamine Succinate (antihistamine)
  • Phenylephrine Bitartrate (nasal decongestant)

*nonsteroidal anti-inflammatory drug

Buy Now X
Bayer Back & Body Extra Strength Aspirin, 500mg Coated Tablets, Pain Reliever with 32.5mg Caffeine, 50 ct Bayer Back & Body’s dual action formula includes aspirin and a pain relief booster to provide fast relief at the site of pain.   INGREDIENTS: Active Ingredients: Aspirin 500mg (NSAID)* (Pain reliever), Caffeine 32.5mg (Pain reliever aid)*nonsteroidal anti-inflammatory drug Inactive Ingredients carnauba wax, corn starch, D&C red #30 aluminum lake, D&C yellow #10 aluminum lake, hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin ALLERGENS:  Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock Do not use if you are allergic to aspirin or any other pain reliever/fever reducer if you have ever had an allergic reaction to this product or any of its ingredients . Quickview
Bayer Back & Body Extra Strength Aspirin, 500mg Coated Tablets, Pain Reliever with 32.5mg Caffeine, 50 ct

Bayer Back & Body’s dual action formula includes aspirin and a pain relief booster to provide fast relief at the site of pain.  

INGREDIENTS: Active Ingredients: Aspirin 500mg (NSAID)* (Pain reliever), Caffeine 32.5mg (Pain reliever aid)
*nonsteroidal anti-inflammatory drug

Inactive Ingredients carnauba wax, corn starch, D&C red #30 aluminum lake, D&C yellow #10 aluminum lake, hypromellose, powdered cellulose, propylene glycol, shellac, titanium dioxide, triacetin

ALLERGENS:  Aspirin may cause a severe allergic reaction which may include: hives, facial swelling, asthma (wheezing), shock

Do not use

  • if you are allergic to aspirin or any other pain reliever/fever reducer
  • if you have ever had an allergic reaction to this product or any of its ingredients
Buy Now X